# SDR SWIA201436428

- Difficulty date: February 8, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 20,213 hours, 12,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS FROM FS 677 TO FS 720.85 HAS CORROSION ON & INSIDE SEAT RAIL IN SEVERAL AREAS.  C-CHECK REPLACED SEAT TRACK IAW SRM.
